MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM CENTRIFUGE DRIVE - CP37; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM CENTRIFUGE DRIVE - CP37; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number QDC37
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During investigation, blood was identified inside the device; therefore, the investigation determined unintentional fluid ingress caused the event.There was no patient harm.
 
Event or Problem Description
During a case, the centrifugal pump ceased operation and required the perfusionist to hand-crank.Perfusionist swapped the centrifugal pump and the event recurred on the replacement.There was no patient harm.

Brand Name
QUANTUM CENTRIFUGE DRIVE - CP37
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
angus fletcher
ashville business park
commerce road
gloucester, gloucestershire GL2 9-SL
UK   GL2 9SL
MDR Report Key21591653
Report Number3006073153-2025-00058
Device Sequence Number12993159
Product Code DWA
UDI-Device Identifier05060434421838
UDI-Public05060434421838
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K192838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQDC37
Device Catalogue Number51-000062-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2025
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown